MAUDE Adverse Event Report: CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE DISTAL FEMUR PLATE; BONE PLATE

CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE DISTAL FEMUR PLATE; BONE PLATE
Model Number Distal Femur Plate
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the manufacturer investigation, the difficult plate-handle connection was the result of minor offset in the location of plate recess intended to connect the plate to the insertion handle.It is noted, that although difficult, connection was possible; the plate was satisfactorily implanted.It was concluded that the reported case was a result of a manufacturing fault.This report is submitted following an fda inspection at the manufacturer facility.Device is still implanted.
 
Event or Problem Description
During operation, it was difficult to connect a piccolo composite distal femur plate and its handle (outside the patient body).Nevertheless, the physician succeeded to connect the insertion handle to the plate, and the plate was satisfactorily implanted.It was noted that the tantalum wire did not extend through the entire plate perimeter.

Brand Name
PICCOLO COMPOSITE DISTAL FEMUR PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
CARBOFIX ORTHOPEDICS LTD.
11 ha'hoshlim street
herzeliya, 46724 11
IS  4672411
MDR Report Key6833779
Report Number9615128-2017-00013
Device Sequence Number1589449
Product Code HRS
UDI-Device Identifier07290109335230
UDI-Public(01)07290109335230(17)210101(10)90848
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/01/2021
Device Model NumberDistal Femur Plate
Device Catalogue NumberDFELN1810
Device Lot Number90848
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2016
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR